RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2015, Volume 60, Issue 1, Pages 3–24 (Mi tvp4603)  

Asymptotic expansions for the distributions of canonical $V$-statistics of third order

I. S. Borisovab, N. V. Volod'koab

a Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk
b Novosibirsk State University

Funding Agency Grant Number
Russian Foundation for Basic Research 13-01-12415
13-01-00511
14-01-00220


DOI: https://doi.org/10.4213/tvp4603

Full text: PDF file (241 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2016, 60:1, 1–18

Bibliographic databases:

Received: 24.07.2013
Revised: 21.07.2014

Citation: I. S. Borisov, N. V. Volod'ko, “Asymptotic expansions for the distributions of canonical $V$-statistics of third order”, Teor. Veroyatnost. i Primenen., 60:1 (2015), 3–24; Theory Probab. Appl., 60:1 (2016), 1–18

Citation in format AMSBIB
\Bibitem{BorVol15}
\by I.~S.~Borisov, N.~V.~Volod'ko
\paper Asymptotic expansions for the distributions of canonical $V$-statistics of third order
\jour Teor. Veroyatnost. i Primenen.
\yr 2015
\vol 60
\issue 1
\pages 3--24
\mathnet{http://mi.mathnet.ru/tvp4603}
\crossref{https://doi.org/10.4213/tvp4603}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3568758}
\elib{http://elibrary.ru/item.asp?id=23780256}
\transl
\jour Theory Probab. Appl.
\yr 2016
\vol 60
\issue 1
\pages 1--18
\crossref{https://doi.org/10.1137/S0040585X97T987442}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000371990800001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84959458363}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4603
  • https://doi.org/10.4213/tvp4603
  • http://mi.mathnet.ru/eng/tvp/v60/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:271
    Full text:48
    References:48
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019